# SDR 4DPA2025040700001

- Difficulty date: April 7, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N926JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 45,864 hours, 35,854 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Erratic
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- LOW FUEL INDICATION AFTER TAKEOFF TANK 1 AND TOTAL 0 FUEL. MX ACTION MX TECH FOUND THAT THE FUELER LEFT REFUEL/DEFUEL SWITCH ON AND CAUSED TANK INDICATION TO GO ERRATIC. DID FUNCTIONAL TEST ON FUEL SYS OPS CHECK OK.
